# SDR AWXA200500848

- Difficulty date: July 25, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 16,009 hours, 6,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321454
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - EEL - DURING 4 DAY CHECK, FOUND THE EPSU AND BATTERY LEFT SIDE OVER WING EXIT FAILED OPERATIONAL CHECK.  MAINTENANCE REMOVED AND REPLACED THE LEFT OVERWING EPSU IAW AMERICA WEST AIRLINES TASK CARD R1C33303.  OPERATIONAL CHECKS WERE GOOD.
